Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 10, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Apr 17, 2016, 10:18 PM CDT for Webb County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 10:18 PM CDT (03:18 UTC)
- Expired
- Apr 18, 2016, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Webb County, TX
The radar
The Laughlin AFB radar (KDFX), 164 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 3.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1153 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
408
WGUS54 KCRP 180318
FFWCRP
TXC479-180615-
/O.NEW.KCRP.FF.W.0010.160418T0318Z-160418T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1018 PM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN WEBB COUNTY IN SOUTHERN TEXAS...
* UNTIL 115 AM CDT
* AT 1017 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
WEBB COUNTY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2797 9993 2800 9973 2779 9964 2775 9980
2778 9982 2776 9982 2776 9984 2779 9985
2780 9988 2781 9987 2784 9988 2788 9991
2790 9989 2794 9994
$$
HEAVENER2 follow-up statements
763
WGUS74 KCRP 180547
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1247 AM CDT MON APR 18 2016
TXC479-180615-
/O.CON.KCRP.FF.W.0010.000000T0000Z-160418T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
1247 AM CDT MON APR 18 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHWESTERN WEBB COUNTY...
AT 1245 AM CDT...DOPPLER RADAR INDICATED THAT THUNDERSTORMS HAVE
ENDED OVER THE WARNED AREA. HOWEVER...DOPPLER RADAR ESTIMATED 2 TO 4
INCHES OF RAIN HAVE FALLEN OVER THE WARNED AREA. FLOODING MAY BE
OCCURRING...SO THE WARNING WILL CONTINUE...ALTHOUGH NO REPORTS OF
FLOODING HAVE BEEN RECEIVED POSSIBLY DUE TO THE AREA BEING REMOTELY
POPULATED.
FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
WEBB COUNTY.
ADDITIONAL RAINFALL AMOUNTS OF 1/4 INCH ARE POSSIBLE IN THE WARNED
AREA.
LAT...LON 2797 9993 2800 9973 2779 9964 2775 9980
2778 9982 2776 9982 2776 9984 2779 9985
2780 9988 2781 9987 2784 9988 2788 9991
2790 9989 2794 9994
$$
GW940
WGUS74 KCRP 180613
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
113 AM CDT MON APR 18 2016
TXC479-180623-
/O.EXP.KCRP.FF.W.0010.000000T0000Z-160418T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-
113 AM CDT MON APR 18 2016
...THE FLASH FLOOD WARNING FOR NORTHWESTERN WEBB COUNTY WILL EXPIRE
AT 115 AM CDT...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 2797 9993 2800 9973 2779 9964 2775 9980
2778 9982 2776 9982 2776 9984 2779 9985
2780 9988 2781 9987 2784 9988 2788 9991
2790 9989 2794 9994
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 5:09 PM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, Apr 17, 5:09 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
509 PM CDT SUN APR 17 2016
.SHORT TERM (TONIGHT THROUGH MONDAY)...LARGE OMEGA BLOCKING
PATTERN WITH DEEP UPPER LOW OVER THE FOUR CORNERS REGION...A
SECOND TROUGH OFF THE ATLANTIC COAST AND A RIDGE OVER THE GREAT
LAKES AND EAST CENTRAL CONUS WILL PROVIDE FOR AN UNSETTLED WEATHER
PATTERN THROUGH THE SHORT TERM. MAJORITY OF CONVECTION THIS
AFTERNOON HAS REMAINED NORTH OF THE REGION...BUT POTENTIAL REMAINS
FOR CONTINUED ACTIVITY THIS EVENING. MAIN CONCERN WILL BE FOR
HEAVY RAINFALL WITH FLASH FLOODING AND A SLIGHT CHANCE FOR STRONG
TO SEVERE STORMS MONDAY AND MONDAY NIGHT. AS SURFACE BOUNDARY
SHIFTS SOUTH TO THE REGION TOMORROW AND STALLS EXPECT INCREASING
COVERAGE OF SHOWERS AND STORMS TO DEVELOP. THIS WILL PROVIDE A
FOCUS FOR CONVECTION SUPPORTED BY INCREASING DEEP MOISTURE...WITH
DIFFLUENT PATTERN ALOFT AND IMPULSES PASSING OFF UPPER LOW. HI-
RES MODELS HAVE NOT BEEN PERFORMING THEIR BEST WRT CONVECTION
TODAY ACROSS THE REGION WHERE CAP REMAINED OVER MUCH OF THE
COASTAL BEND TODAY. CURRENT THINKING IS THAT A CONVECTIVE SYSTEM
WILL DEVELOP AHEAD OF BOUNDARY NORTH OF THE REGION OVERNIGHT/EARLY
MONDAY MORNING AND SLOWLY PUSH SOUTH TOWARDS THE COAST MONDAY AND
MONDAY NIGHT. CONFIDENCE IS NOT THE HIGHEST IN WHEN HEAVIEST
RAINFALL WILL OCCUR...AS IT ALL DEPENDS ON TIMING OF
BOUNDARY...BUT ALL FACTORS ARE IN PLACE FOR HEAVY RAINFALL ACROSS
MOST OF SOUTH TEXAS. FOLLOWED WPC QPF AMOUNTS THROUGH THE
PERIOD...WITH 3 TO 5 INCHES OF RAINFALL OVER COUNTIES INCLUDED IN
FLASH FLOOD WATCH (ALL BUT RIO GRANDE PLAINS)...WITH ISOLATED
HIGHER AMOUNTS OF UP TO 7 INCHES AROUND THE VICTORIA CROSSROADS
MONDAY THROUGH MONDAY NIGHT. FURTHER WEST ACROSS THE RIO GRANDE
PLAINS 1 TO 2 INCHES WILL STILL BE POSSIBLE. IN ADDITION TO THE
HEAVY RAINFALL THREAT THERE IS A POTENTIAL FOR STRONG TO SEVERE
STORMS TO DEVELOP AMONGST THIS ACTIVITY. SPC HAS PLACED MOST OF
SOUTH TEXAS IN A SLIGHT RISK FOR SEVERE WEATHER TOMORROW. HIGHEST
THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL
AHEAD OF AND ALONG BOUNDARY.
WRT TEMPERATURES...OVERNIGHT TEMPERATURE WILL BE FAIRLY
PERSISTENT...STAYING IN THE UPPER 60S TO LOW 70S. TOMORROW
CONTINUED CLOUD COVER AND MORE RAIN ACROSS THE REGION WILL KEEP
AFTERNOON HIGHS LOWER THAN TODAY IN THE MID 70S TO LOWER 80S.
MODERATE TO STRONG EASTERLY FLOW TODAY AND LONG-PERIOD SWELLS HAS
CAUSED TIDAL OVERFLOW OVER GULF FACING BEACHES. THIS PERSISTENT
FLOW WILL KEEP THE THREAT FOR COASTAL FLOODING TONIGHT THROUGH
MONDAY AFTERNOON. IN ADDITION...A HIGH RISK FOR DANGEROUS RIP
CURRENTS WILL CONTINUE THROUGH TOMORROW.
HIGH SEAS HAVE ALSO DEVELOPED WITH MODERATE TO STRONG EASTERLY
WINDS...AND A SMALL CRAFT ADVISORY HAS BEEN EXTENDED FOR THE GULF
WATERS THROUGH TOMORROW NIGHT. WINDS WILL GRADUALLY DIMINISH
THROUGH THE DAY TOMORROW...BUT SEAS WILL BE SLOWER TO RESPOND.
&&
.LONG TERM (TUESDAY THROUGH SUNDAY)...THE UPPER LOW WILL BE SLOWLY
MOVING EAST ACROSS THE CENTRAL HIGH PLAINS TUESDAY AND WEDNESDAY.
CHANCES FOR RAINFALL WILL BE DEPENDENT UPON WHERE LOW LEVEL BOUNDARY
AND DEEP MOISTURE AXIS WILL BE. ECMWF/GFS INDICATE SOUTH TEXAS
REGION WILL BE IN THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET
STREAK MOVING ACROSS EAST TEXAS THAT COULD FOCUS UPPER LEVEL
DIVERGENCE OVER THE COASTAL PLAINS TUESDAY. KEPT 50-60 PERCENT
CHANCE POPS OVER THE COASTAL PLAINS TO LOW END CHANCE POPS FAR WEST
ON TUESDAY. DIFFLUENT FLOW ALOFT WILL WEAKEN OVER THE REGION BY
WEDNESDAY BUT SUFFICIENT MOISTURE WILL BE IN PLACE FOR DIURNALLY
DRIVEN SCATTERED CONVECTION THAT WILL LINGER INTO THURSDAY. THE
UPPER LOW WILL MOVE INTO THE OHIO VALLEY AS A WEAKENING SHORT WAVE
TROUGH FRIDAY AS A WEAK UPPER RIDGE MOVES INTO THE SOUTHERN PLAINS.
A WEAK FRONTAL BOUNDARY WILL MOVE THROUGH THE AREA THURSDAY NIGHT
BRINGING IN DRIER AIR AND LOWER RAIN CHANCES FOR FRIDAY WITH ONLY A
SLIGHT CHANCE ALONG THE RIO GRANDE. THE NEXT UPPER LOW WILL MOVE
INTO THE WEST COAST FRIDAY WITH A WEAK SHORT WAVE TROUGH NEAR BAJA.
THIS SHORT WAVE TROUGH WILL MOVE TOWARD SOUTH TEXAS FOR THE WEEKEND.
WILL PLACE 20-30 PERCENT CHANCE POPS OVER THE BRUSH COUNTRY TO THE
COASTAL BEND AS THIS SHORT WAVE TROUGH INTERACTS WITH BETTER
MOISTURE MOVING UP THE RIO GRANDE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 73 79 73 82 70 / 50 60 70 60 20
VICTORIA 70 78 70 81 68 / 70 80 80 60 20
LAREDO 72 83 70 87 69 / 40 60 50 30 20
ALICE 72 81 71 85 70 / 50 70 60 50 20
ROCKPORT 72 79 74 82 70 / 50 60 70 60 30
COTULLA 68 80 67 85 68 / 60 80 50 30 20
KINGSVILLE 73 82 72 84 70 / 40 60 60 60 20
NAVY CORPUS 73 79 74 82 72 / 40 60 70 60 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
COASTAL FLOOD WARNING UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING
ZONES: CALHOUN.
HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
COASTAL FLOOD ADVISORY UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING
ZONES: ARANSAS...KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O\CONNOR.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
LK/84...SHORT TERM
TMT/89...LONG TERMHazardous weather outlook, Apr 17, 4:05 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT SUN APR 17 2016 TXZ229>234-239>247-181100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TONIGHT A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN PATRICIO AND ARANSAS COUNTIES. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND THIS EVENING OVER THE BRUSH COUNTRY. THE STORM PREDICTION CENTER HAS SOUTH TEXAS IN A MARGINAL TO SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE MORE PERSISTENT AND SLOW MOVING STORMS. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS EXCEPT THE FAR WESTERN BRUSH COUNTRY FOR MONDAY AND MONDAY NIGHT. A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY THROUGH MONDAY AFTERNOON. A HIGH RISK OF RIP CURRENTS WILL EXIST MONDAY THROUGH TUESDAY MORNING ALONG GULF FACING BEACHES. A COASTAL FLOOD ADVISORY IS IN EFFECT THROUGH MONDAY AFTERNOON FOR COASTAL COUNTIES. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE ON TUESDAY. SOME OF THE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT MAY PRODUCE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING. GMZ230-235-250-255-270-275-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT. VERY HEAVY RAIN...GUSTY WINDS AND FREQUENT LIGHTNING WILL PROVIDE HAZARDOUS CONDITIONS FOR MARINE OPERATORS MONDAY INTO MONDAY NIGHT. SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS MONDAY AND FOR THE OFFSHORE WATERS MONDAY THROUGH TUESDAY MORNING. TMT
In the hours before
Special weather statement, Apr 17, 4:30 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
430 PM CDT SUN APR 17 2016
TXZ229-172200-
LA SALLE-
430 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY...
AT 429 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOS ANGELES...OR
15 MILES SOUTHEAST OF DILLEY...MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LOS ANGELES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2864 9880 2846 9889 2847 9908 2865 9907
2865 9880
TIME...MOT...LOC 2129Z 190DEG 15KT 2853 9897
HEAVENERSpecial weather statement, Apr 17, 6:12 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 612 PM CDT SUN APR 17 2016 TXZ229-172345- LA SALLE- 612 PM CDT SUN APR 17 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY... AT 609 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LOS ANGELES...OR 13 MILES EAST OF COTULLA...MOVING NORTH AT 15 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOS ANGELES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2841 9889 2835 9908 2852 9916 2858 9895 TIME...MOT...LOC 2309Z 158DEG 12KT 2845 9902 HEAVENER
Local storm report, Apr 17, 7:28 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
728 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TORNADO 16 SW FOWLERTON 28.29N 99.00W
04/17/2016 LA SALLE TX TRAINED SPOTTER
SPOTTER REPORTED BRIEF TOUCHDOWN, RAIN WRAPPED TORNADO.
&&
PZABELSpecial weather statement, Apr 17, 7:37 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
737 PM CDT SUN APR 17 2016
TXZ229-180100-
LA SALLE-
737 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LA SALLE COUNTY...
AT 736 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ENCINAL...MOVING
EAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COTULLA AND ARTESIA WELLS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2845 9909 2817 9910 2817 9939 2831 9940
2845 9939
TIME...MOT...LOC 0036Z 256DEG 16KT 2805 9937
MBSpecial weather statement, Apr 17, 9:11 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
911 PM CDT SUN APR 17 2016
TXZ239-180315-
WEBB-
911 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBB COUNTY...
AT 911 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF COLUMBIA BRIDGE...OR 33 MILES NORTHWEST OF LAREDO...MOVING EAST AT 5
MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN WEBB
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2801 9976 2773 9977 2773 9979 2774 9980
2778 9982 2776 9982 2776 9984 2779 9985
2780 9988 2784 9988 2788 9991 2789 9989
2791 9990 2792 9992 2795 9994
TIME...MOT...LOC 0211Z 266DEG 6KT 2787 9988
HEAVENERThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:03 PM CDT | Flash Flood Warning | CRP | La Salle | 3 hr |
| Apr 17, 7:27 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 48 min |
| Apr 17, 7:27 PM CDT | Tornado Warning | CRP | La Salle | 33 min |
| Apr 17, 7:37 PM CDT | Special Weather Statement | CRP | La Salle | 23 min |
| Apr 17, 8:04 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 41 min |
| Apr 17, 8:13 PM CDT | Tornado Warning | CRP | La Salle, Webb | 32 min |
| Apr 17, 8:38 PM CDT | Tornado Warning | CRP | Webb | 22 min |
| Apr 17, 8:54 PM CDT | Tornado Warning | CRP | Webb | 29 min |
| Apr 17, 9:07 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Apr 17, 9:11 PM CDT | Special Weather Statement | CRP | Webb | 64 min |
| Apr 17, 9:20 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 55 min |
| Apr 17, 9:47 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 58 min |
| Apr 17, 10:14 PM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| Apr 17, 10:27 PM CDT | Special Weather Statement | CRP | Webb | 63 min |
| Apr 17, 10:42 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 38 min |
| Apr 17, 11:06 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 39 min |
| Apr 18, 12:21 PM CDT | Special Weather Statement | CRP | Dimmit | 24 min |
| Apr 18, 1:15 PM CDT | Special Weather Statement | CRP | Dimmit | 45 min |
| Apr 18, 2:02 PM CDT | Special Weather Statement | CRP | Dimmit | 43 min |
| Apr 18, 2:35 PM CDT | Special Weather Statement | CRP | Nueces | 55 min |
| Apr 18, 2:42 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 2 hr |
| Apr 18, 2:44 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 46 min |
| Apr 18, 2:49 PM CDT | Special Marine Warning | CRP | 41 min | |
| Apr 18, 3:30 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 45 min |
| Apr 18, 3:32 PM CDT | Special Marine Warning | CRP | 88 min | |
| Apr 18, 3:50 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Live Oak, Nueces, San Patricio | 115 min |
| Apr 18, 3:55 PM CDT | Tornado Warning | CRP | Webb | 35 min |
| Apr 18, 4:11 PM CDT | Special Weather Statement | CRP | San Patricio | 34 min |
| Apr 18, 4:21 PM CDT | Tornado Warning | CRP | Webb | 24 min |
| Apr 18, 4:41 PM CDT | Special Weather Statement | CRP | Jim Wells | 34 min |
| Apr 18, 4:44 PM CDT | Tornado Warning | CRP | Webb | 31 min |
| Apr 18, 4:46 PM CDT | Special Weather Statement | CRP | Duval | 29 min |
| Apr 18, 5:05 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 40 min |
| Apr 18, 5:13 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 3 hr |
| Apr 18, 5:15 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 35 min |
| Apr 18, 5:42 PM CDT | Special Weather Statement | CRP | Nueces | 48 min |
| Apr 18, 5:50 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 115 min |
| Apr 18, 5:56 PM CDT | Special Weather Statement | CRP | Kleberg | 64 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.